# SDR UIEA2011091300510

- Difficulty date: August 31, 2011
- Submitted: September 13, 2011
- Operation: Air carrier
- Aircraft: N523MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21782
- Aircraft time: 104,519 hours, 21,333 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1265 S26l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT BS 1265 FRAME WEB CRACKED AT FASTENER HOLE.   CRACKED AREA TRIMMED OFF AND REPAIRED IAW HX RS R53-42--37204, REV A AND EO 4753B419, PART 1.
